# SDR ALG2001F00005

- Difficulty date: March 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 407312100101
- Part serial: LP1441
- Condition: Separated
- Location: Trunnion Bearing
- Component: T/R Hub, Bell
- Component part number: 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCCURED DURING DAILY.  ELASTOMER SEPARATION.
